# SDR ZZDA2011845

- Difficulty date: September 28, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN ATTENDANT PANEL EMERGENCY LIGHT SWITCH INOP.  REMOVED AND REPLACED BATTERY ASSY AT AFT CARGO COMP IAW B717 MM 33-51 / OPS CHECK OK.
